The generalized weighted probability measure on the symmetric group and the asymptotic behaviour of the cycles

Nikeghbali, Ashkan and Zeindler, Dirk (2013) The generalized weighted probability measure on the symmetric group and the asymptotic behaviour of the cycles. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 49 (4). pp. 961-981. ISSN 0246-0203

Full text not available from this repository.

Abstract

The goal of this paper is to analyse the asymptotic behaviour of the cycle process and the total number of cycles of weighted and generalized weighted random permutations which are relevant models in physics and which extend the Ewens measure. We combine tools from combinatorics and complex analysis (e.g. singularity analysis of generating functions) to prove that under some analytic conditions (on relevant generating functions) the cycle process converges to a vector of independent Poisson variables and to establish a central limit theorem for the total number of cycles. Our methods allow us to obtain an asymptotic estimate of the characteristic functions of the different random vectors of interest together with an error estimate, thus having a control on the speed of convergence. In fact we are able to prove a finer convergence for the total number of cycles, namely mod-Poisson convergence. From there we apply previous results on mod-Poisson convergence to obtain Poisson approximation for the total number of cycles as well as large deviations estimates.

Item Type:
Journal Article
Journal or Publication Title:
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2613
Subjects:
ID Code:
70751
Deposited By:
Deposited On:
12 Sep 2014 08:13
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:58